# SDR SWAA2024022644939

- Difficulty date: January 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927-947 Lbl16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS927 TO 947.5 LBL 16 AFT GALLEY AREA 2024-69109<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS927 AND BS947.5 LBL 16 AFT GALLEY AREA IAW B737-800 SRM 51-10-02 AND DWG #147A5650; SHEET: 55; REV: A SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS927 AND BS947.5 LBL 16 AFT GALLEY AREA IAW B737-800 SRM 51-10-02 AND DWG #147A5650; SHEET: 55; REV: A SEE INDIVIDUAL SIGNS-OFF BELOW
